Grid approximation of singularly perturbed systems of elliptic and parabolic equations with convective terms
Differencialʹnye uravneniâ, Tome 34 (1998) no. 12, pp. 1686-1696
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1998_34_12_a13,
author = {G. I. Shishkin},
title = {Grid approximation of singularly perturbed systems of elliptic and parabolic equations with convective terms},
journal = {Differencialʹnye uravneni\^a},
pages = {1686--1696},
year = {1998},
volume = {34},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1998_34_12_a13/}
}
TY - JOUR AU - G. I. Shishkin TI - Grid approximation of singularly perturbed systems of elliptic and parabolic equations with convective terms JO - Differencialʹnye uravneniâ PY - 1998 SP - 1686 EP - 1696 VL - 34 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1998_34_12_a13/ LA - ru ID - DE_1998_34_12_a13 ER -
G. I. Shishkin. Grid approximation of singularly perturbed systems of elliptic and parabolic equations with convective terms. Differencialʹnye uravneniâ, Tome 34 (1998) no. 12, pp. 1686-1696. http://geodesic.mathdoc.fr/item/DE_1998_34_12_a13/